# SDR SWI2025F01846

- Difficulty date: November 4, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FLOOR BEAM @ FS. 589 FOUND TO BE CRACKED IN MULTIPLE LOCATIONS WHERE AFT CARGO DOOR LOWER SILL SITS.  REPAIRED TRANSVERSE BEAM AT FS 589.00 IAW MHIRJ REO 601R-53-61-8412 REV--. COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUE CARD FOR WORK PERFORMED.
